I basicially took plan b after he pulled out and the condom broke .. I was worried something got in me so I went and got the pill. I bled the 3 day after taking the medication for 4 days... I'm having back pains and head aches and I'm scared I might be pregnant or it's paranoia.. Is this normal ??? I took the pill about 3 weeks ago and my perio is due for the 28th.. I just want to know of it is and i have acne aswell which I always get before my period comes
Plan B has side effects. The bleeding was one. The other biggie is your period will be late. Headaches and back aches are not signs of early pregnancy. Plan B is a huge dose of hormones and messes up your cycle and can cause your face to break out. Have you thought about getting on some regular birth control, so you aren't depending on condoms?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2014 • 1 answer
Posted 24 Jan 2015 • 1 answer
Posted 1 Jul 2016 • 1 answer
How does it take to be protected from pregnancy again after Plan B and following your normal BC pill
Posted 1 Feb 2017 • 1 answer
Posted 3 Feb 2017 • 1 answer